# SDR AALA20161205016

- Difficulty date: December 4, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N117AN
- Make and model: Airbus A321-231
- Aircraft serial: 6094
- Aircraft time: 9,568 hours, 1,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81361
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L4 DOOR LOWER EXIT MARKER LIGHT LENS/COVER/BEZEL IS DAMAGED. REMOVED AND REPLACED L4 AND R4 EXIT MARKER ASSEMBLIES AND ACCOMPLISHED OPERATIONAL TEST IAW AMM 33-51-13. SYSTEM CHECKS NORMAL. SEE ALSO AALA20161205003.
